# SDR HEEA083917

- Difficulty date: January 17, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N499PH
- Make and model: Bell 407
- Aircraft serial: 53400
- Aircraft time: 3,206 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bellcrank
- Part number: 407001526101
- Part serial: TE385
- Condition: Debonded
- Location: M/R Head
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BELLCRANK RUBBER IS DEBONDED.
